Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on minimal varieties


Author: James Simons
Journal: Bull. Amer. Math. Soc. 73 (1967), 491-495
DOI: https://doi.org/10.1090/S0002-9904-1967-11790-7
MathSciNet review: 0208481
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Almgren, Jr., Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem, Ann. of Math. 84 (1966), 277-292. MR 200816


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11790-7

American Mathematical Society